# SDR GTIA2017052301937

- Difficulty date: May 23, 2017
- Submitted: June 4, 2017
- Operation: Air carrier
- Aircraft: N627NK
- Make and model: Airbus A320-232
- Aircraft serial: N6082
- Aircraft time: 12,264 hours, 5,697 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S OXYGEN MASK IS MISSING A PART ON THE FRONT.  REMOVED & REPLACED THE OXYGEN MASK IAW AMM 35-12-14.  OPS CHECKED GOOD.
